# SDR ASAA2023011541539

- Difficulty date: January 15, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 26,354 hours, 8,288 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM122323M
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 26,370 hours, 8,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE #1 FAN BLADE HAS CU-NI-IN COATING DAMAGE PN: 340-001-036-0 S/N DM122323-M WEIGHT: 212890. GROUNDED - YES. ENGINE #1 REPLACED #1 FAN BLADE ALONG WITH #13 FAN BLADE IN PAIR. BLADES REPLACED IN REF B737-900 AMM TASK 72-21-02-000-802-F00. WHILE ACCOMPLISHING TASK FOUND #1 FAN BLADE SHIM WORN. REPLACED WITH NEW PART. #1 AND #13 FAN BLADES RESULTANT IS LOWER THAN 78 G IN. (200 CM. G).
